# SDR 96ZZZX5901

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N18MC
- Make and model: Piper PA-31P
- Aircraft serial: 31P7300143
- Engine: Lyc TIGO541E1A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Dowel
- Part number: 75359
- Condition: Loose
- Location: Crankshaft
- Part time: 3,235 hours
- Component: 75670
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DOWEL FOR CRANKSHAFT SPLINE BUSHING IN SUMP AT OIL SCREEN.  UPON TEAR DOWN FOUND ONLY 1 OF 3 DOWELS STILL IN CRANKSHAFT.  BUSHING WAS STARTING TO TWIST IN BETWEEN CRANKSHAFT AND SPLINE BUSHING.  NO OTHER INDICATION OF PROBLEMS.  ENGINE RAN GOOD, FILTER WAS CLEAR.
